# SDR GTIA2019042543305

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 7,105 hours, 3,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR, DOOR ASSIST BOTTLE REQ. SERV.-SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-10-00; NO LEAKS NOTED.
